MathSciNet Relay Station
MathSciNet bibliographic data
MR1084976 60H10 (60G44)
Ouknine, Youssef; Rutkowski, Marek Strong comparison of solutions of one-dimensional stochastic differential equations. Stochastic Process. Appl. 36 (1990), no. 2, 217–230.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement